# SDR ASAA2023070943931

- Difficulty date: July 9, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 41,814 hours, 12,119 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

LEFT #2 WINDOW "OVERHEAT" LIGHT ILLUMINATED. GROUNDED - YES. ON DEFERRAL.
